Translator Disclaimer
December 2010 Diagonal Prikry extensions
James Cummings, Matthew Foreman
J. Symbolic Logic 75(4): 1383-1402 (December 2010). DOI: 10.2178/jsl/1286198153

Abstract

Citation

Download Citation

James Cummings. Matthew Foreman. "Diagonal Prikry extensions." J. Symbolic Logic 75 (4) 1383 - 1402, December 2010. https://doi.org/10.2178/jsl/1286198153

Information

Published: December 2010
First available in Project Euclid: 4 October 2010

zbMATH: 1245.03078
MathSciNet: MR2767975
Digital Object Identifier: 10.2178/jsl/1286198153

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 4 • December 2010
Back to Top